# SDR RRXA97028

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2640600
- Condition: Gouged
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DEEP DRILL START IN FRAME AT, Y=879 AND RIGHT LONGERON 21.  FABRICATED DOUBLER AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B90-R06.
